# SDR SWIA2020042350266

- Difficulty date: April 2, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 43,474 hours, 40,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS AT FS409+128 VERTICAL POST BL0.0 RH/LH AFT ANGLE. (MARKED)    (C-CHECK) RO 4/21/2020   REMOVED AND REPLACED THE FS409+128 BL0 VERTICAL POST REF BOMBARDIER REO, CRJ200 SRM.  COMPLIED WITH ST.  LEAK CHECKS GOOD.
